| Model Number |
826852 |
| Medical Device Problem Codes |
No Device Output (1435); Low Readings (2460)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility reported a cerelink microsensor was inserted with icp express and after a few minutes with positive icp values, the icp went down to -50 and stop monitoring.Even switching icp express, and replacing the zero, values were not displayed.The sensor was retrieved.
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information received: the probe insertion was the 17th and the issue came out the 18th.They started monitoring the patient with an icp express, and after the failure they explanted the sensor and implanted a new one and use another icp express on (b)(6).At the moment the patient is still monitored.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Complaint sample was not returned for evaluation (discarded) and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined; however, the possible root cause for the issue reported by the customer could be due to excessive pressure applied to product.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.